# SDR DALA2015100706008

- Difficulty date: October 3, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 83,945 hours, 12,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER AT ROW 39FG.  SYSTEM OPS NORMAL.
